# SDR HEEA0013396

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: A593002
- Condition: Failed
- Location: Cockpit T&B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T&B INDICATOR IS NOT WORKING.
